Ask an expert
Question

29 Mar 2007

Anal tear
Hope doc can help. I have started gym recently, and cycle for about 20 min a day. Problem is the long sit on the rather uncomfortable seat has brought about a tear in my spinchter. This happened about 3 weeks back, and is not healing by itself. I tried not going to gym this week, and it helps, but every morning with my bathroom routine, the passing of a stool tears the skin again. It is extremely painfull ( how do you gay guys manage...?)

I am worried because it has been so long now. Can I take something to make my stool runny, so it won't tear the skin?
Answer 954 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear T1
Yes try taking Duphalac syrup 10-15 ml daily - will keep the stool soft and give the sphincter time to heal - put a bit of Anusol or scheriproct ointment on as well. If this does not help, you may need to see your GP.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19940 votes
Vote